# SDR 95ZZZM366

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

COS - DURING CLIMB, CREW REPORTED BOTH ENGINES EXCEEDED ALLOWABLE EGT LIMITS, E1 GOING TO 980 DEGREES AND E2 TO 960 DEGREES.  CREW CONTINUED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED BOTH ENGINES.  (M)
